# SDR CA090107015

- Difficulty date: December 15, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: 600970249
- Condition: Chafed
- Location: Apu Fuel System
- Part time: 19,855 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE SERVICING APU MAINTENANCE NOTICED A FUEL SMELL.  OPENED PANEL AND RAN APU.  FOUND APU INLET BELLOWS RETAINING CLIP RIGHT SIDE SLID AFT AND CHAFED HOLE IN METERED FUEL LINE TO NOZZLES.  FUEL WAS DRIPPING ON IGNITER BOX.  REMOVED AND REPLACED FUEL LINE AND REPOSITIONED RETAINING CLIP AND PLACED SPIRAL WRAP ON FUEL LINE BEHIND CLIP.  AIRCRAFT RETURNED TO SERVICE.  FUEL LINE 600-97024-9 N/A CHAFED APU COMPARTMENT 20830/19855.
